1. stockport1965

    stockport1965 Registered User

    Sep 27, 2016
    132
    stockport
    Mum has only recently (last 3 days) began having hallucinations. Rabbits day 1 and spiders on my Dads glasses today.

    Does this normally happen late stage?

    The hospital have just put her on a medication for Alzheimers in the last week, would it be that?
     
  2. karaokePete

    karaokePete Registered User

    Jul 23, 2017
    4,896
    N Ireland
    You don't name the medication, however, it may be either Memantine or Donepezil if it's for Alzheimer's.

    Both of those meds list hallucinations in the side effects. In any case it's too much of a coincidence so have a chat with the medics.
     
  3. Don T

    Don T Registered User

    Jun 28, 2017
    7
    Hallucinating is a symptom of Lewy Body Dementure, and although my wife is taking Excelon patches, I believe this is not the cause.
     
  4. LizzieM

    LizzieM Registered User

    May 6, 2019
    27
    Good old UTI? My OH has seen ferrets running round the hospital pipes and cables with that before now......
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.